A 75-year-old woman on tumor necrosis factor inhibitors for rheumatoid arthritis presented with hematemesis and a gastric biopsy revealed diffuse large B-cell lymphoma with possible bulky left liver tumor involvement. On the second day of treatment with rituximab, cyclophosphamide, doxorubicin, vincristine, and prednisone, the patient experienced abdominal pain followed by shock vitals. A contrast-enhanced computed tomography scan revealed a ruptured liver. Transcatheter arterial embolization (TAE) was performed to stop the bleeding. This is the first case of hepatic tumor rupture secondary to an iatrogenic immunodeficiency-associated lymphoproliferative disorder of the B-cell type that was successfully treated with TAE to achieve hemostasis.
No takes yet. Share an insight, caveat, or question.
Togitani et al. (2024) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: